Recently, you had posts stating that B6 toxicity would resolve in 6 months, according to research. Could you please let us know what research you are referring to? I thought that I had viewed every known article on this subject.
Also, would a pain management specialist be of help with the toxic neuropathy in the feet and hands?. What is your opinion on the use of digestive enzymes for this condition? Thank you so much.
Are you (or the subject of the question) male or female?
What is your (or the subject of the question) height?
What is your (or the subject of the question) weight (kg or lb)?
I am so sorry that I did not answer your question. The research comes from my profession literature. Vitamin B6 toxicity may resolve itself in 6 months; however, in some cases it is permanent. A pain management specialist may help you. Digestive enzymes would not help because the vitamin B6 compound is absorbed into our body as itself and not chemically broken down. Thank you for your question.
can u please help me.I took isnoiazid for tb with pyridoxine 10 mg for six months and I have leg cramps,buzzing in hands and feet,twitches and altered sensations.can u plz tell me how do I did out whether I have a deficiency or toxicity?isoniaZid depletes ur body of b6 that's why i took the supplement but my diet was always very good so u cudnt have been deficient so can I be toxic then?It has Been 3 months since I stopped my treatment but ian still the same.uam
going ma thinking abt it and I want to due to end this pain basically now.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.